Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Intersecting curves and algebraic subgroups: Conjectures and more results


Authors: E. Bombieri, D. Masser and U. Zannier
Journal: Trans. Amer. Math. Soc. 358 (2006), 2247-2257
MSC (2000): Primary 11J95; Secondary 11G30, 11G50
Published electronically: October 31, 2005
MathSciNet review: 2197442
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper solves in the affirmative, up to dimension $ n=5$, a question raised in an earlier paper by the authors. The equivalence of the problem with a conjecture of Shou-Wu Zhang is proved in the Appendix.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 11J95, 11G30, 11G50

Retrieve articles in all journals with MSC (2000): 11J95, 11G30, 11G50


Additional Information

E. Bombieri
Affiliation: School of Mathematics, Institute for Advanced Study, Princeton, New Jersey 08540
Email: eb@math.ias.edu

D. Masser
Affiliation: Mathematisches Institut, Universität Basel, Rheinsprung 21, CH-4051 Basel, Switzerland
Email: masser@math.unibas.ch

U. Zannier
Affiliation: Scuola Normale Superiore, Piazza dei Cavalieri, 56100 Pisa, Italy
Email: u.zannier@sns.it

DOI: http://dx.doi.org/10.1090/S0002-9947-05-03810-9
PII: S 0002-9947(05)03810-9
Received by editor(s): February 2, 2004
Received by editor(s) in revised form: July 14, 2004
Published electronically: October 31, 2005
Article copyright: © Copyright 2005 American Mathematical Society